# SDR UALA2012050402645

- Difficulty date: May 3, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,161 hours, 21,677 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID ODOR IN COCKPIT, FLIGHT DIVERTED.  TURNED OFF WEATHER RADAR, ODOR DISSIPATED.  AFTER A SHORT TIME A HAZE APPEARED IN THE COCKPIT WITH THE REPORTED SMOKE ORIGINATING FROM THE AREA JUST BELOW THE FIRST OFFICER'S INSTRUMENT SOURCE SELECTOR SWITCHES.
